# SDR UALA2012051602766

- Difficulty date: May 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 68,878 hours, 12,486 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS BETWEEN SEATS 1 AND 7 LT ARE OUT.  REPLACED BATTERY PACK POWER SUPPLY, M33424.  OPS CHECKED GOOD.
